Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for benign positional vertigo

Answered by
Dr.
Dr. Bonnie Berger-Durnbaugh

General & Family Physician

Practicing since :1991

Answered : 3085 Questions

default
Posted on Wed, 8 Mar 2017 in Ear, Nose and Throat Problems
Question: I appear to have benign positional vertigo...I have had it before. I have taken one 5 mg Valium which is suppose to assist. Is there anything else I can do to alleviate these symptoms that come and go.
doctor
Answered by Dr. Bonnie Berger-Durnbaugh 2 hours later
Brief Answer:
Help for BPPV

Detailed Answer:
Hello,

I have had benign paroxysmal positional vertigo too - very unpleasant!

If you have had it before and know that is what you are dealing with now, I recommend a series of positional exercises. I've had success with patients who have BPPV doing these with with very good results.

Here is a video of the positional movements to do. It will not "link" (won't show up blue) here in this post, so you will need to copy and paste the link into your address bar and go to it that way.

https://www.youtube.com/watch?v=1VWyPgfMuvM

I hope this information helps. Please let me know if I can provide further information.




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Valium

doctor1 MD

I ve been in the hospital for the past week and a half for rectal spasms, but still have them and the doctors don t know why. They have given me visteral and valium but no cure! What can I do? The valium and/or the visteral gave me hallucinations and shakes. YYYY@YYYY

doctor1 MD

I have been in pain management since 2007 because I need my knees replaced, 5 discs in my back fused. there are a few more thins but those are the main ones. I have been on methadone for over 3 years at 160mg. 4 10mg 4x a day. they just changed my medicine to give my body a break for a few months. they put me on exalgo er at first 3 16mg 1x in the morning. they tapered me off the methadone and tapered me on the exalgo er at the same time in a week. they told me I wouldn t have any withdrawal but I have had bad withdrawal even though I have another drug in my body. my b.p. has been normal and my pulse has to but ever since this my b.p. has been 167over140 and pulse at 120. it has varied the past 2 weeks but it has still been around these levels. Is it because of the withdrawal or from the exalgo? they gave me valium to help my body with it s cravings but it hasn t helped my blood pressure or pulse either. My question is what is causing it and when will it stop??

doctor1 MD

I wonder why my torso and head "bounces" with each heartbeat and you can literally SEE my radial pulse from several feet away. My BP usually runs a range of 117/70 to 159/89 . I am 48 Y/O) female 8 year post- hysterectomy with hx of mvp, grave's disease, cervical cancer, pud, gerd, ibs, chronic tension headaches, migraine, and syncope. I am 5'9' and weigh 140 lbs. I smoke 1 pack or less a day for 30 years. ( I smoke less on workdays because I have no time) I drink almost daily, either 2 beers, 3 glasses of wine, or some liquour if I have it. I am supposed to be taking (Too MUCH) valium, but don't like it. I am unfortunately an aggressive (when stressed) and anxious person. Is this all anxiety? Just a note...the heartbeat "bouncing" and the skipping of beats do not make me anxious, but curious. What IS this?

doctor1 MD

I had 7years ago ,I had removed GBM Grade4,had surgery and chemo oral chemo TEmadar lOOK IT FOR14months and and now I m having seisure like improvement 3 meg 2Mir ,CT scan I m still falling they put me on a small dose of. KEPRA I I don t handle anti sewer meds ,IM very UnStabe I m still falling ,do you think this is it Or do you this my brain overdosed with valium and I need a spy for this? Thanks CArol

doctor1 MD

Hi, this morning inwas suddenly dizzy and resally sweaty. And ive been blurry ever since and had a sore tummy and been in and out of anxiety breathlessnes. Still a little bit dizzy. Wondering if this is from valium as i take 1 gram at night or...

doctor1 MD

HI I AM A VERY FIT AND HEALTHLY 55 YR OLD DANCER. I AM HAVING EXTREMELY SEVERE MUSCLE SPASMS. EVERY FEW DAYS THEY CHANGE POSITIONS. BEHIND MY RIGHT SHOULDER BLADE TO LEFT TO RIGHT HIP AND THEN LEFT HIP. MORNING IS BARABLE AFTER I STRUGGLE FOR THE...

doctor1 MD

Hey I just took 260mg of Prozac and 100-150 (can't recall) mg of valium during a panic attack . Will I be fine?